Penis shrinkage in antipsychotics

Did this happen to anyone cuz it did to me? I’ve read of some here did u recover… is it only erection quality? I really hope so

2 Likes

Its doesnt but try Abilify. It made me a horse. I was hypersexual on it and would play with my self 6 times a day.

3 Likes

Like a Sea Horse no doubt…

image

3 Likes

Its caused by massive weight gain and ED. Im still above average though lol :wink:

Antidepressants are known to cause erectile dysfunction and no semen.

OMG here we go again.

6 Likes

Mine actually needs shrinking.

I’m hung like Mr. Ed.

3 Likes

I’m hung like a squirrel.

:sob:

2 Likes

I’ve seen all kinds of posts on other sites that invega sustenna srinks a penis.

1 Like

Mine has shrivelled up on Invega.

Shrinks* 6898653322

Risperdal can do this also.

1 Like

Never really noticed it, but then again, I don’t really care. Like @Aziz says, try abilify, that can make you hypersexual.

I went hyped up on sexuality with abilify too. But it is a shortlived effect. Like first two months.

1 Like

Obesity, will not shrink it, but it makes it look smaller. I don’t think an explanation is needed here.

2 Likes

People insisted that it was shrunk. I mean they got out a ruler and measured.

1 Like

Every time I lose weight it goes back to its regular size. I mean it’s common sense. As your belly grows it starts overlapping your dic’k. When you lose weight and your stomach recedes more of the base of the penis is exposed. If you’re overweight and stick a ruler from the base to the end yes, it certainly measures like it shrank but once you lose all the weight and measute it again it’s going to measure longer.

2 Likes

Oh okay thanks for clearing that up. I guess i don’t know as much as I thought i did since I dont have a penis.

2 Likes

And I also gained like 30 pounds

1 Like

So your penis shrunk in size? I did gain weight too mine shrunk like 3 quarters of an inch so it’s allot did urs did too that much?

1 Like